# SDR DALA2025062404733

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,385 hours, 30,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3169 DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 841. CORRECTIVE ACTION: REPLACED EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 841 AS PER A320 FAM AMM-52-11-14-000-001-B AND AS PER A320 FAM AMMAMM-52- 11-14-400-001-B. (1041999)
